# SDR HNAA2020121100350

- Difficulty date: December 10, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 46,998 hours, 43,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS ON ROWS 1-3 GO OUT AFTER YOU TURN THEM ON.  REMOVED AND REPLACED NUMBER 2 EMERGENCY LIGHT BATTERY SUPPLY, IAW AMM 33-50-04.
